# SDR IPXA12571237

- Difficulty date: January 11, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, LAVATORY FLOORBOARD HAS AREAS OF DAMAGED, CORRODED INSERTS AND CORRODED/ MISSING NUTPLATES FOR ANGLE FITTING.  FABRICATED FLOORBOARD IAW EO B757-5320-9692-H.
